# SDR ASAA2015031411051

- Difficulty date: March 14, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Bs 1112-1116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET CUTOUT FWD STIFFENER IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED DAMAGED FWD STIFFENER IAW SRM 51-40-02-0G-0, W .75", O .06, R .045, L 6", D .015.
